Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Strong surjectivity of maps from 2-complexes into the 2-sphere

Full text
Author(s):
Fenille, Marcio Colombo [1] ; Manzoli Neto, Oziride [2]
Total Authors: 2
Affiliation:
[1] Univ Fed Itajuba, Inst Ciencias Exatas, Itajuba - Brazil
[2] Univ Sao Paulo, Inst Ciencias Matemat & Computacao, Sao Carlos, SP - Brazil
Total Affiliations: 2
Document type: Journal article
Source: Central European Journal of Mathematics; v. 8, n. 3, p. 421-429, JUN 2010.
Web of Science Citations: 5
Abstract

Given a model 2-complex K(P) of a group presentation P, we associate to it an integer matrix Delta(P) and we prove that a cellular map f : K(P) -> S(2) is root free (is not strongly surjective) if and only if the diophantine linear system Delta(P) Y = (deg) over right arrow (f) has an integer solution, here (deg) over right arrow (f) is the so-called vector-degree of f (AU)

FAPESP's process: 07/05843-5 - Roots of maps from 2-dimensional complexes into closed surfaces
Grantee:Márcio Colombo Fenille
Support type: Scholarships in Brazil - Doctorate